# SDR SWAA2025022700128

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 75,307 hours, 44,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EXTERIOR EMERGENCY LIGHT INOP <[01]. RELAMPED AFT R/H SERVICE DOOR; EXTERIOR EMERGENCY LIGHT BULB REF AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
